# SDR CA960422006

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2620 · Extinguishing System
- Part: Cutter Knife
- Part number: A805586
- Condition: Mismatch
- Location: Fire Extinguish
- Component: A80680026
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN)SUBJECT EXTINGUISHER IS A SHOCK WAVE TYPE OF FIRE EXTINGUISHER. ITEM WAS RECEIVED FOR OVERHAUL WITH A CUTTER KNIFE TYPE OUTLET P/N A805586 INSTALLED. FIRE EXTINGUISHER WAS NONFUNCTIONAL IN THE CONFIGURATION RECEIVED AND WOULD NOT HAVE FUNCTIONED IN AN EMERGENCY SITUATION. CORRECT P/N OF SHOCK WAVE TYPE OUTLET REQUIRED ON THIS FIRE EXTINGUISHER IS A806803-1. MSB ISSUED TO PRECLUDE THIS TYPE OF MISCONFIGURATION.
